# SDR DL764030384

- Difficulty date: April 24, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767
- Aircraft serial: 29704
- Aircraft time: 7,972 hours, 3,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Burned Out
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE ARM LIGHT INOPERATIVE. RELAMPED SAME
